# SDR IPXA1666379

- Difficulty date: April 20, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 41,576 hours, 12,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 145T252428
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE RT BS 955, REAR SPAR BULKHEAD FITTING AREA CRACK FOUND AT FAIL SAFE STRAP ON 4 O/C AND 10 O/C POSITION APPROX .1875" AND THROUGH THICKNESS FUS BS 955 RT SIDE REAR SPAR BULKHEAD FITTING FAIL SAFE STRAP REPAIRED IAW EO B767-5350-17922-H, APPENDIX D, ORG MAT'L IS 2024T351-0.750" MACHINED STRAP, CRACK AT 4 O/C & 10 O/C POSITION APPROX .1875" & THROUGH THICKNESS, FINAL CUTOUT SIZE IS 7.75" X 2" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
